# SDR SIMA20160530003

- Difficulty date: May 30, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N543EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10323
- Aircraft time: 13,715 hours, 9,352 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Vane
- Condition: Defective
- Location: Stall Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

STALL FAIL CAUTION POSTED JUST AFTER TAKEOFF.  STICK SHAKER ACTIVATED CONTINUOUSLY AT & ABOVE FL 220.  PULLED LT CHANNEL STALL PROTECTION CB B/C CAPTAINS LOW SPEED TAPE COMPLETELY CLOSED ON HIGH SPEED, FIRST OFFICERS SIDE NORMAL.  FOUND LT AOA VANE FROZEN MSG ON MDC.  R & R LT AOA VANE IAW AMM 27-35-05.  PERFORMED OPERATIONS CHECK IAW AMM 27-35-05 & 27-35-0.  OPERATIONS CHECKED GOOD.
